# SDR DALA107529859

- Difficulty date: April 10, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N768NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47729
- Aircraft time: 75,938 hours, 75,123 cycles
- Engine: Pwa JT8D17
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1140
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CRACK AND SHEARED FASTENERS ON CARGO FLOORBEAM AT BS 1140 LBL54. REPAIRED IAW SRM 51-72-01.
